# SDR SCNA20151209176

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30629
- Aircraft time: 38,277 hours, 21,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 WINDOW POST CRACK. PERFORMED PERMANENT REPAIR TO NR 1 WINDOW POST.
